# SDR FDEA2020072311600

- Difficulty date: July 21, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 68,237 hours, 23,223 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Unsecure
- Location: R3 Window
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O AT 50 KNOTS. ECIAS DISPLAYED RT SIDE WINDOW PERFORMED REJECTED T/O CHECK LIST IN QRH.    FOUND THE R3 WINDOW SENSOR MOUNT LOOSE.  SECURED THE SENSOR MOUNT.  PERFORMED WINDOW HEAT ADJUSTMENT AND TEST IAW MM 30-41-01-03 AND CHECKED NORMAL. ACFT OK FOR SERVICE.
